MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 IMMUNOASSAY ANALYZER; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 IMMUNOASSAY ANALYZER; IMMUNOCHEMISTRY ANALYZER
Catalog Number 04775201973
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The vitamin d total iii reagent expiration date was not provided.The cobas e411 serial number was (b)(6).The customer stated that the analyzer had been pushed and it was not balanced.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 2 patients' serum samples tested with elecsys vitamin d total g3 ( vitamin d total iii) assay on a cobas e411 immunoassay analyzer.Sample 1 (patient 1): initial result: >80 ng/ml.Repeat result: 14.2 ng/ml.Sample 2 (patient 2) was tested on (b)(6) 2024: initial result: >80 ng/ml.Repeat result: 26.0 ng/ml.The physician questioned the results.The samples were then repeated.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The customer verbally stated that the qc was out of range on (b)(6) 2024 and they believed that the issue start date was on (b)(6) 2024.The field service engineer moved and adjusted the instrument to be leveled and unmovable.He then powered on the instrument and performed a system volume check.The check was successful.The root cause was due to the analyzer being pushed back six inches causing the analyzer to be knocked off its pads.The service actions (moving and adjusting the instrument to be leveled and unmovable) resolved the issue.No further issues were reported afterward.

Brand Name
COBAS E 411 IMMUNOASSAY ANALYZER
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18787498
Report Number1823260-2024-00553
Device Sequence Number18067910
Product Code JJE
UDI-Device Identifier07613336184615
UDI-Public07613336184615
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04775201973
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date02/27/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale